# SDR QXEA0300453

- Difficulty date: April 6, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 3,719 hours, 4,293 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NACELLE OUTBOARD NACELLE DOOR 412 BL HAS CRACKS AROUND TEN SPOT WELDS ON AFT EDGE OF DOOR, OUTER SKIN. REPAIRED IAW HORIZON AIR EA 6-71-85.
